# SDR UPS99229884

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, CRACK ON AFT OF STRINGER SPLICE ON STR 28L BS 480.  STRINGER SPLICE REPLACED IAW SRM 53-10-02 FIG 9 AND SRM 53-10-3 FIG 1.
